MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Catalog Number 10873567
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An united states (ous) customer contacted siemens customer care center to report discordant pt (inr, sec) results that were obtained on a patient sample on the cs-2500 system compared to repeat the testing on the cs-5100 system.Siemens healthineers reviewed and investigated the information provided.There is no evidence of any analyzer, software, reagent or assay issue.The kinetics are characteristic of a sample that was not mixed properly after blood draw.This indicates the issue is a pre-analytical issue with the sample.System works as specified.Customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported the observation that the inr and the associated pt.Sec determinations of a patient sample performed with dade innovin on cs-2500 s/n (b)(6) were falsely elevated compared to repeat testing on cs-5100 s/n (b)(6) and the clinical picture.There are no known reports of patient intervention or adverse health consequences due to the discordant results.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
bernd schick
emil-von-behring- str. 76
marburg 35041
GM   35041
91734802864
MDR Report Key23920619
Report Number9610806-2025-00057
Device Sequence Number9296207
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public(01)00630414023489(10)564671(17)270926
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10873567
Device Lot Number564671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown